# SDR SWAA2021071981807

- Difficulty date: June 9, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 54,253 hours, 32,244 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Bs 777
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB AT AFT CARGO BAY BS777 RBL19 WL157. ; / [01] UPDATED MEASUREMENTS TABLE; [02] EVALUATED CORROSION ON WEB; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0 PART WILL BE REMOVED AND REPLACED ON FAULT # TTG8Q005DWRH; [03] VERIFIED PART OUT OF LIMITS DUE TO NO LIMITS ESTABLISHED IN SRM; VERIFIED WORK TO BE ACCOMPLISHED ON FAULT# TTG8Q005DWRH
